doxylamine succinate

dox·yl·a·mine suc·ci·nate

(dok-sil'ă-mēn sŭk'si-nāt),
An antihistaminic.
Synonym(s): mereprine

dox·yl·a·mine suc·ci·nate

(dok-sil'ă-mēn sŭk'si-nāt)
An antihistaminic.
References in periodicals archive ?
Tablet Folic acid 5mg daily and, for vomiting, tablet Doxylamine Succinate was prescribed.
Antiemetics (n = 30; 8.38%) was the next major drug category prescribed to antenatal patients, among which oral and parenteral ondansetron (66.67%) was the most commonly prescribed followed by oral doxylamine succinate (30%) which was the most safest antiemetic drug for treating hyperemesis gravidarum in pregnancy mentioned as category A drug by the FDA drug risk category for pregnancy, and the least given drug was oral domperidone (3.33%) (Figure 6).
Donormyl, which contains doxylamine succinate, is very popular in the country and continued to gain ground; however, this brand faced stronger competition from players that offered herbal-based products, as there was growing disinterest from consumers in standard products in favour of natural sleep aids.
The FDA has told Duchesnay, Inc., that my last post about Diclegis (doxylamine succinate and pyridoxine HCl) was incomplete because it did not include any risk information or important limitations of use for Diclegis.
But now that the FDA has approved Di-clegis (doxylamine succinate and pyridoxine hydrochloride) for morning sickness--the doxylamine-pyridoxine combination that has been studied in hundreds of thousands of pregnant women and is a pregnancy category A drug--there is now a safer option for women with NW.
The product is a composition of 10mg doxylamine succinate and 10mg pyridoxine hydrochloride (vitamin B6) and is indicated for nausea and vomiting during pregnancy when conservative management fails.
Diclectin is the drug of choice for nausea and vomiting in pregnancy in Canada which is composed of 2 ingredients: vitamin B6 (pyridoxine, 10 mg) and doxylamine succinate (antihistamine, 10 mg).
Contains (per tablet): 450mg paracetamol, 10mg codeine phosphate, 5mg doxylamine succinate, 30mg caffeine
For patients who need more relief, she suggested the addition of doxylamine succinate, which is the active ingredient in Unisom, a sleep aid that's available without a prescription.
The report says medical tests have shown that Unisom, with the active ingredient doxylamine succinate, helps people fall asleep faster and stay asleep longer.